# SDR SB06054

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 57094
- Condition: Leaking
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, EN ROUTE FROM PHL TO ORD, CREW REPORTED THE AUTO PRESSURE CONTROL FAILED AT FL340.  CABIN ALTITUDE CLIMBED TO 10,000 FEET AND THE WARNING HORN SOUNDED.  CREW ACCOMPLISHED AN EMERGENCY DESCENT TO FL240 AND SELECTED STANDBY MODE WITH BOTH PACKS IN HI-FLOW MODE.  UPON REACHING FL240, PRESSURE CONTROL REMAINED SATISFACTORY.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT ORD.  MAINTENANCE REMOVED AND REPLACED THE AT CARGO DOOR SEAL. ALSO, REMOVED AND REPLACED THE OVERHEAD PRESSURIZATION PANEL, PRESSURE CONTROLLER, AFT OUTFLOW VALVE AND EQUIPMENT COOLING PRESSURE REGULATOR VALVE.  ALL OPERATIONAL CHECKS AND LEAK CHECKS GOOD.
